# SDR SWAA2023112723382

- Difficulty date: November 20, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 60,896 hours, 36,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AISLE LIGHT ROW 11 DEF COVER CAME OFF<[01] OK TO CONTINUE PER MEL 33-15-02 SP1;[02] INSTALLED LENS IAW AMM 33-51-03
